Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Hamiltonization and integrability of the Chaplygin sphere in ℝn
Journal: Journal of Nonlinear Science
Volume: 20
Issue: 5
First page: 569
Last page: 593
Issue Date: 1-Oct-2010
Rank: M21a
ISSN: 0938-8974
DOI: 10.1007/s00332-010-9067-9
Abstract: 
This paper studies a natural n-dimensional generalization of the classical nonholonomic Chaplygin sphere problem. We prove that for a specific choice of the inertia operator, the restriction of the generalized problem onto a zero value of the SO(n - 1)-momentum mapping becomes an integrable Hamiltonian system after an appropriate time reparametrization.
Keywords: Chaplying reducing multiplier | Liouville integrability | Nonholonomic reduction | Rolling sphere
Publisher: Springer Link
Project: Serbian Ministry of Science, Project 144014 "Geometry and Topology of Manifolds and Integrable Dynamical Systems"

Show full item record

SCOPUSTM   
Citations

24
checked on Sep 17, 2022

Page view(s)

22
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.